# SDR ASAA2013051394799

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 11,419 hours, 3,503 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Open
- Location: Cowl
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COWL VALVE OPEN LIGHT IN TRANSIT.  ACFT GROUNDED.  PERFORMED ENGINE/ COWL ANTIICE OPS TEST ON NR 1 ENG IAW AMM TASK 30-21-00-710-801.  OPS CHECKED GOOD.
